# SDR GTIA2014031701231

- Difficulty date: March 17, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 32,453 hours, 15,634 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, PERFORM PHASED ARRAY INSPECTION OF LT WING, FOUND EVIDENCE OF CORROSION AT RIBS 11-12.  ALL CORROSION WAS REMOVED BY BLENDING WITH MINIMUM DEPTH REPORTED AS 2.87 MM AT L1, NORMAL THICKNESS IS 5.00 MM.  ALL REPAIR PLATES WAS MANUFACTURED AND INSTALLED WITH OVERSIZE FASTENER.  SRI REQUIRE REINSPECT AT 20000, FC/3580, FH WITH SUBSEQUENT INSPECTIONS AT 9000FC AND 12000 AFTER FIRST INSPECTION IAW A319 57-21-11-1-007-00.
